MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG RIVACOR 7 HF-T QP DF4 IS4 PROMRI; CRT-D

BIOTRONIK SE & CO. KG RIVACOR 7 HF-T QP DF4 IS4 PROMRI; CRT-D
Model Number 429532
Medical Device Problem Code Premature End-of-Life Indicator (1480)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Biotronik submits this report to comply with fda regulations 21 cfr parts 4 and 803.Biotronik has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by biotronik, or its employees that the device, biotronik, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Biotronik will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Patient had multiple shocks delivered on (b)(6) 2026 for arrythmias.When interrogated device had alert for eos.Device remains implanted.Should additional information become available, this file will be updated.
 
Additional Manufacturer Narrative
The icd was not returned for analysis.The analysis is therefore based on the inspection of the quality documents associated with the manufacture of this particular device as well as on the returned device data.The manufacturing process for this device was reviewed and all production steps were performed accordingly.There was no sign of any inconsistency during the manufacturing process.The final acceptance test proved the icd functions to be as specified.The analysis showed that the eos battery status was activated due to a fast successive charging of many defibrillation shocks by the icd.In particular, a number of 40 charging cycles was performed by the device within 20 minutes on march 16, 2026, resulting in the eos activation.This indicates that the eos battery status was triggered due to this large amount of consecutive charging cycles and not due to a depleted battery.The data further shows that these charging cycles were caused by intrinsic heart signals.The data post eos reset shows normal battery voltage and normal charging time.There is neither an indication of an icd malfunction, nor an early battery depletion based on the data.In conclusion, the device was not returned for analysis.The review of the quality documents confirmed a regular device manufacturing.The analysis of the returned device data revealed no indication of a device malfunction.

Brand Name
RIVACOR 7 HF-T QP DF4 IS4 PROMRI
Common Device Name
CRT-D
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key24629468
Report Number1028232-2026-01349
Device Sequence Number8852756
Product Code NIK
UDI-Device Identifier04035479156770
UDI-Public(01)04035479156770(17)260228
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Model Number429532
Device Catalogue Number429532
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2026
Supplement Date Received by Manufacturer03/23/2026
Initial Report FDA Received Date03/18/2026
Supplement Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age67 YR
Patient SexUnknown